MAUDE Adverse Event Report: RICHARD WOLF GMBH; FLEX. GRASP. FORCEPS 5FR WL 550MM

RICHARD WOLF GMBH; FLEX. GRASP. FORCEPS 5FR WL 550MM
Model Number 828051
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported an issue regarding flex.Grasp.Forceps 5fr wl 550mm, part no.828.051, batch# 4500359201.The user reports "when opening and closing the grasper it feels like there is a pinch in the shaft of the grasper and it is visible when look at the tips open and close.During a cystoscopy stent removal procedure, the doctor was unable to grab the stent due to the faulty equipment.Additional information was received from the user facility representative on 24/feb/2023.According to the received information, there was a delay of 15 minutes in the procedure which put the patient at risk.However, the procedure was successfully completed with a back-up device.

Brand Name
NA
Common Device Name
FLEX. GRASP. FORCEPS 5FR WL 550MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
MDR Report Key16506372
Report Number1418479-2023-00006
Device Sequence Number3353878
Product Code GEN
UDI-Device Identifier04055207009574
UDI-Public04055207009574
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/08/2023
Report Date (Section F) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number828051
Device Catalogue Number828.051
Device Lot Number4500359201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/24/2023
Device Age8 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/08/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/08/2023
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/08/2023